FUNCTIONAL DIFFERENTIAL EQUATIONS OF FRACTIONAL ORDER WITH STATE-DEPENDENT DELAY

TitleFUNCTIONAL DIFFERENTIAL EQUATIONS OF FRACTIONAL ORDER WITH STATE-DEPENDENT DELAY
Publication TypeJournal Article
Year of Publication2009
AuthorsDARWISH MOHAMED, NTOUYAS SOTIRIS
JournalDynamic Systems and Applications
Volume18
Start Page539
Pagination11
Date Published2009
ISSN1056-2176
AMS Subject Classification26A33, 26A42, 34K30
Abstract

In this paper we study the existence of solutions for the initial value problem for functional differential equations, as well as, for neutral functional differential equations of fractional order with state-dependent delay. The nonlinear alternative of Leray-Schauder type is the main tool in our analysis.

PDFhttps://acadsol.eu/dsa/articles/18/36-DSA-185.pdf
Refereed DesignationRefereed